RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1990, Volume 45, Issue 5(275), Pages 41–79 (Mi umn4782)  

This article is cited in 2 scientific papers (total in 2 papers)

Non-Lie permutation relations

M. V. Karasev, V. P. Maslov

Moscow Institute of Electronic Engineering

Full text: PDF file (2043 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1990, 45:5, 51–98

Bibliographic databases:

UDC: 517.98
MSC: 20N20, 20Bxx, 20G42
Received: 16.04.1990

Citation: M. V. Karasev, V. P. Maslov, “Non-Lie permutation relations”, Uspekhi Mat. Nauk, 45:5(275) (1990), 41–79; Russian Math. Surveys, 45:5 (1990), 51–98

Citation in format AMSBIB
\Bibitem{KarMas90}
\by M.~V.~Karasev, V.~P.~Maslov
\paper Non-Lie permutation relations
\jour Uspekhi Mat. Nauk
\yr 1990
\vol 45
\issue 5(275)
\pages 41--79
\mathnet{http://mi.mathnet.ru/umn4782}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1084987}
\zmath{https://zbmath.org/?q=an:0727.16025}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1990RuMaS..45...51K}
\transl
\jour Russian Math. Surveys
\yr 1990
\vol 45
\issue 5
\pages 51--98
\crossref{https://doi.org/10.1070/RM1990v045n05ABEH002672}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1990FR88800002}


Linking options:
  • http://mi.mathnet.ru/eng/umn4782
  • http://mi.mathnet.ru/eng/umn/v45/i5/p41

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. V. Karasev, E. M. Novikova, “Algebra with Quadratic Commutation Relations for an Axially Perturbed Coulomb–Dirac Field”, Theoret. and Math. Phys., 141:3 (2004), 1698–1724  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. Dmitri Piontkovski, Sergei D. Silvestrov, “Cohomology of 3-dimensional color Lie algebras”, Journal of Algebra, 316:2 (2007), 499  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:435
    Full text:157
    References:44
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020